# SDR USAA990473

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Part time: 46,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND 2 INCH CORRODED AREA OF FLOORBEAM AT STATION 287 RBL 79.  CORROSION LEVEL 1.  SPLICED SECTION T-CAP, INSTALLED REPAIR ANGLES EPR SRM 51-10.  (M)
